# SDR YENA20120529509

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 37,193 hours, 13,064 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B6418
- Condition: Faulty
- Location: Pitot/Static Sys
- Part time: 37,204 hours, 13,065 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 376 FLL-LGA, CAPT ANTI ICE LEFT AND RIGHT STATIC FAIL BEFORE ECAM ACCOMPANIED WITH VERY STRONG ELECTRICAL BURNING SMELL WILL COME AND GO FOR THE REMAINDER OF THE FLIGHT.  REMOVED AND REPLACED PROBE HEAT COMPUTER 6DA1 PER MM 30-31-34-04.  FOUND EVIDENCE OF BURN MARKS AND SMELL OF SMOKE.  OPS CHECK OK.
